# SDR AALA202508197813

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 1,715 hours, 680 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM OUTSIDE DOOR (CABIN SIDE). LUBED COCKPIT DOOR.
